Mathematische Zeitschrift

, Volume 209, Issue 1, pp 75–88 | Cite as

Stability of strongly continuous representations of abelian semigroups

  • Charles J. K. Batty
  • Vũ Quôc Phóng


Banach Space Continuous Representation Banach Algebra Bounded Representation Tauberian Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Allan, G.R., Ransford, T.J.: Power-dominated elements in a Banach algebra. Studia Math.94, 63–79 (1989)zbMATHMathSciNetGoogle Scholar
  2. 2.
    Arendt, W., Batty, C.J.K.: Tauberian theorems and stability of one-parameter semigroups. Trans. Am. Math. Soc.306, 837–852 (1988)zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Arens, R.: Inverse-producing extensions of normed algebras, Trans. Am. Math. Soc.88, 563–548 (1958)CrossRefMathSciNetGoogle Scholar
  4. 4.
    Batty, C.J.K.: Tauberian theorems for the Laplace-Stieltjes transform. Trans. Am. Math. Soc.322, 783–804 (1990)zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Batty, C.J.K., Phóng, Vũ Quôc: Stability of individual elements under one-parameter semigroups. Trans. Am. Math. Soc.322, 805–818 (1990)zbMATHCrossRefGoogle Scholar
  6. 6.
    Davies, E.B.: One-parameter semigroups. London: Academic Press 1980zbMATHGoogle Scholar
  7. 7.
    Domar, Y., Lindahl, L.-A.: Three spectral notions for representations of commutative Banach algebras. Ann. Inst. Fourier (Grenoble)25, 1–32 (1975)MathSciNetGoogle Scholar
  8. 8.
    Esterle, J., Strouse, E., Zouakia, F.: Stabilité asymptotique de certains semigroupes d'opérateurs. J. Operator Theory (to appear).Google Scholar
  9. 9.
    Katznelson, Y., Tzafriri, L.: On power bounded operators. J. Funct. Anal.68, 313–328 (1986)zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Lyubich, M.Y., Lyubich, Y.I.: Splitting-off of the boundary spectrum for almost periodic operators and representations of semigroups. (in Russian) Teor. Funktsii Funktsional Anal. i. Prilozhen45, 69–84 (1986)zbMATHGoogle Scholar
  11. 11.
    Lyubich, Y.L.: On the spectrum of a representation of an abelian topological group. Soviet. Math. Dokl.12, 1482–1486 (1971)zbMATHGoogle Scholar
  12. 12.
    Lyubich, Y.I.: Introduction to the theory of Banach representations of groups. Basel: Birkhäuser, 1988zbMATHGoogle Scholar
  13. 13.
    Lyubich, Y.L., Matsaev, V.I., Fel'dman, G.M.: Representations with a separable spectrum. Funct. Anal. Appl.7, 129–136 (1973)zbMATHCrossRefGoogle Scholar
  14. 14.
    Lyubich, Y.I., Phóng, Vũ Quôc: Asymptotic stability of linear differential equations on Banach spaces. Studia Math.88, 37–42 (1988)zbMATHMathSciNetGoogle Scholar
  15. 15.
    Lyubich, Y.I., Phóng, Vũ Quôc: A spectral criterion for almost periodicity of one-parameter semigroups (in Russian). Teor. Funktsii Funktsional Anal. i. Prilozhen47, 36–41 (1987)zbMATHGoogle Scholar
  16. 16.
    Lyubich, Y.I., Phóng Vũ Quôc: A spectral criterion for almost periodicity of representations of abelian semigroups (in Russian). Teor. Funktsii Funktsional Anal. i. Prilozhen51 (1987)Google Scholar
  17. 17.
    Paterson, A.L.T.: Amenability. Providence: Am. Math. Soc. 1988zbMATHGoogle Scholar
  18. 18.
    Phóng, Vũ Quôc: Theorems of Katznelson-Tzafriri type for semigroups of operators. J. Funct. Anal. (to appear)Google Scholar
  19. 19.
    Rudin, W.: Fourier analysis of groups. New York: Interscience 1962Google Scholar
  20. 20.
    Sklyar, G.M., Shirman, V.Y.: On the asymptotic stability of a linear differential equation in a Banach space (in Russian). Teor. Funktsii Funktsional Anal. i Prilozhen37, 127–132 (1982)zbMATHMathSciNetGoogle Scholar
  21. 21.
    Wermer, J.: Banach algebras and several complex variables. Berlin Heidelberg New York: Springer 1976zbMATHGoogle Scholar
  22. 22.
    Zelazko, W.: On a certain class of non-removable ideals in Banach algebras. Studia Math.44, 87–92 (1972)zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Charles J. K. Batty
    • 1
  • Vũ Quôc Phóng
    • 2
  1. 1.St. John's CollegeOxfordUK
  2. 2.Institute of MathematicsHanoiVietnam

Personalised recommendations